Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey there, first post. I'm just back from my doctor and he's told me he'll be sending me to a dermatologist for treatment with Roaccutane - I thought he'd called it Roaxcin or something but I misheard I guess - based on his colourful description of the drug as "the Exocet missile" of the acne treatment world I stupidly looked up the side effects. Now I'm not usually bothered by side effects from drugs, but this worries me.

I've had acne since I was about 11 (21 now) and whilst it started out as spots it's become worse. Looking at pictures on the net I'd say it's not nearly as bad as it can be and it's certainly improved from a couple years ago. I usually have a red nodule on either side of my neck (nothing on my face) and it also occurs on my chest and the nape of my neck, though not as severely.

It's become clear that Erythromycin has got rid of the less sever acne on my neck and forehead, but that it just can't budge what is apparently cystic.

Should I be worried? Should I go on the drug? Are the side effects really that bad?

Share this post


Link to post
Share on other sites
Hey there, first post. I'm just back from my doctor and he's told me he'll be sending me to a dermatologist for treatment with Roaccutane - I thought he'd called it Roaxcin or something but I misheard I guess - based on his colourful description of the drug as "the Exocet missile" of the acne treatment world I stupidly looked up the side effects. Now I'm not usually bothered by side effects from drugs, but this worries me.

I've had acne since I was about 11 (21 now) and whilst it started out as spots it's become worse. Looking at pictures on the net I'd say it's not nearly as bad as it can be and it's certainly improved from a couple years ago. I usually have a red nodule on either side of my neck (nothing on my face) and it also occurs on my chest and the nape of my neck, though not as severely.

It's become clear that Erythromycin has got rid of the less sever acne on my neck and forehead, but that it just can't budge what is apparently cystic.

Should I be worried? Should I go on the drug? Are the side effects really that bad?

I think you should go for it, lots of people when through it and got success ! Plus the side effects are not that bad.. Dry lips and sometimes pain in the back.. But you know, if it can clear you out, I think you should at least try it ! .. I am also seeing my derm this morning for accutane ;)! Goodd luck

Edited by Emylie

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×